RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
1974
Volume 15,
Issue 6,
Pages
937–944
(Mi mzm7425)
This article is cited in
19
papers
On the synthesis of self-correcting schemes from functional elements with a small number of reliable elements
D. Uhlig
M. V. Lomonosov Moscow State University
Abstract:
We describe an asymptotic optimal method for the synthesis of self-correcting schemes from functional elements which requires a limited number of reliable elements for the correction of a fixed number of errors.
UDC:
519.9
Received:
04.06.1973
Fulltext:
PDF file (524 kB)
Cited by
English version:
Mathematical Notes, 1974,
15
:6,
558–562
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025